# SDR IPXA2015102295084

- Difficulty date: October 18, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A5327974700200
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 161GF PUNCTURED.  REPARIED THE FLOOR PANEL IAW SRM 51-77-10, AND SRM 51-77-11.
